MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE
Model Number BF-P190
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established and the foreign material could not be identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device inspection that the bronchovideoscope exhibited foreign material in the distal end biopsy channel.There were no reports of patient involvement.The reportable malfunction was identified by olympus during device evaluation.

Brand Name
EVIS EXERA III BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21620287
Report Number9610595-2025-03967
Device Sequence Number6734232
Product Code EOQ
UDI-Device Identifier04953170434983
UDI-Public04953170434983
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K201758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-P190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown